# SDR DALA2024102110262

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 93,494 hours, 17,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 1R DOOR HARD TO ARM. CORRECTIVE ACTION: T/S PER B767-400 FIM 52-11-00-815-814. CLEANED AND LUBED GIRT BAR MECH AND FLOOR FITTINGS. CKS NML. (0614695)
